zbMATH — the first resource for mathematics

Digraphs maximal with respect to arc connectivity. (English) Zbl 0489.05035
05C40 Connectivity
05C20 Directed graphs (digraphs), tournaments
Full Text: EuDML
[1] GELLER D., HARARY F.: Connectivity in digraphs. Recent Trends in Graph Theory (Lecture Notes in Mathematics 186), Springer-Verlag, Berlin 1971, 105-115. · Zbl 0214.23401
[2] HARARY F.: The number of dissimilar supergraphs of a linear graph. Pacific J. Math., 7, 1957, 903-911. · Zbl 0078.16505
[3] HARARY F.: On the number of bicolored graphs. Pacific J. Math., 8, 1958, 743-755. · Zbl 0084.19402
[4] HARARY, F: Graph Theory. Addison-Wesley, Reading, Mass., 1969. · Zbl 0182.57702
[5] HORÁK P.: Digraphs maximal with respect to connectivity. Math. Slovaca, 29, 1979, 87-90. · Zbl 0401.05047
[6] KAMEDA T.: Note on Halin’s theorem on minimally connected graphs. J. Combinatorial Theory Ser. B, 17, 1974, 1-4. · Zbl 0279.05110
[7] MADER W.: Ecken von Innen- und Aussengrad n in minimal n-fach kantenzusammenhangenden Digraphen. Arch. Math. (Basel), 25, 1974, 107-112. · Zbl 0259.05115
[8] PÓLYA G.: Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen. Acta Math., 68, 1937, 145-254. · Zbl 0017.23202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.